×

zbMATH — the first resource for mathematics

Singularites generiques des équations différentielles multiformes. (French) Zbl 0405.34045

MSC:
37-XX Dynamical systems and ergodic theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Darboux M. G.,Sur les solutions singulières des équations aux dérivées ordinaires du premier, ordre. Bull. Sciences Math. & Astron., t. IV (1873) 158–176.
[2] Dyek W.,Über die Gestaltlich Verhälmisse der durch eine Differentialgleichung erster Ordung zwischen zwei Variabeln definirten Curvensysteme. Bay. Akad. der Wissenschaften München. Sitzungberichte der Mathem. Phys. Classe. Band XXI (1891) 23–57.
[3] Levine H. I.,Singularities of differentiable mappings. Proc. of Liverpool Sing. Symposium I. Lect. Notes in Math. 192 (1971) 1–89. · Zbl 0216.45803
[4] Thom R.,Sur les équations différentielles multiformes et leurs intégrales singulières. Colloque E. Cartan. Paris (1971).
[5] Withney H.,On singularities of mappings of Euclidean spaces. I. Mappings of the plane into the plane. Ann. of Math.,62 n.o 3, (1955) 374–410. · Zbl 0068.37101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.